# SDR SWIA202158690

- Difficulty date: May 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT LH IB FLAP NOT AVAILABLE. LH IB FLAP REQUIRES LOWER SKIN DENT REPAIR      (C-CHECK RO 6/04/2021)    REPAIRED  L/H WING I/B FLAP LOWER I/B SURFACE,  REF. CRJ700 SRM 57-52-01-201-005-A01,  FIG. 57-52-01-995-802. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
